# SDR EISA98208

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133169
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND GALLEY EVAC SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE ASSY MM 25-00 CHECKS OK.  (M)
